Advanced search
1 file | 866.24 KB Add to list

A classification of ideals in Steinberg and Leavitt path algebras over arbitrary rings

(2021) JOURNAL OF ALGEBRA. 588. p.200-249
Author
Organization
Keywords
Leavitt path algebras, Steinberg algebras, COEFFICIENTS, MODULES

Downloads

  • (...).pdf
    • full text (Published version)
    • |
    • UGent only
    • |
    • PDF
    • |
    • 866.24 KB

Citation

Please use this url to cite or link to this publication:

MLA
Rigby, Simon, and Thibaud van den Hove. “A Classification of Ideals in Steinberg and Leavitt Path Algebras over Arbitrary Rings.” JOURNAL OF ALGEBRA, vol. 588, 2021, pp. 200–49, doi:10.1016/j.jalgebra.2021.08.021.
APA
Rigby, S., & van den Hove, T. (2021). A classification of ideals in Steinberg and Leavitt path algebras over arbitrary rings. JOURNAL OF ALGEBRA, 588, 200–249. https://doi.org/10.1016/j.jalgebra.2021.08.021
Chicago author-date
Rigby, Simon, and Thibaud van den Hove. 2021. “A Classification of Ideals in Steinberg and Leavitt Path Algebras over Arbitrary Rings.” JOURNAL OF ALGEBRA 588: 200–249. https://doi.org/10.1016/j.jalgebra.2021.08.021.
Chicago author-date (all authors)
Rigby, Simon, and Thibaud van den Hove. 2021. “A Classification of Ideals in Steinberg and Leavitt Path Algebras over Arbitrary Rings.” JOURNAL OF ALGEBRA 588: 200–249. doi:10.1016/j.jalgebra.2021.08.021.
Vancouver
1.
Rigby S, van den Hove T. A classification of ideals in Steinberg and Leavitt path algebras over arbitrary rings. JOURNAL OF ALGEBRA. 2021;588:200–49.
IEEE
[1]
S. Rigby and T. van den Hove, “A classification of ideals in Steinberg and Leavitt path algebras over arbitrary rings,” JOURNAL OF ALGEBRA, vol. 588, pp. 200–249, 2021.
@article{8720347,
  author       = {{Rigby, Simon and van den Hove, Thibaud}},
  issn         = {{0021-8693}},
  journal      = {{JOURNAL OF ALGEBRA}},
  keywords     = {{Leavitt path algebras,Steinberg algebras,COEFFICIENTS,MODULES}},
  language     = {{eng}},
  pages        = {{200--249}},
  title        = {{A classification of ideals in Steinberg and Leavitt path algebras over arbitrary rings}},
  url          = {{http://doi.org/10.1016/j.jalgebra.2021.08.021}},
  volume       = {{588}},
  year         = {{2021}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: